# SDR ASAA2022021037410

- Difficulty date: February 10, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 33,334 hours, 10,608 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

CAPTAINS #2 WINDOW HEAT OVERHEAT CAUTION LIGHT ILLUMINATED AT CRUISE ALTITUDE. GROUNDED - YES. PERFORMED QRH PROCEDURE AND SECURED HEAT SWITCH TO OFF. AFTER 5 MINUTES TURNED HEAT ON AND HEAT FUNCTIONED NORMALLY FOR THE REMAINDER OF THE FLIGHT. ALMOST 90 MINUTES.
